MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC VERTECEM II MIXING KIT-STERILE; POLYMETHYLMETHACRYLATE BONE CEMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC VERTECEM II MIXING KIT-STERILE; POLYMETHYLMETHACRYLATE BONE CEMENT
Model Number 08.702.017S
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code: lod.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent unknown procedure at level t8 on (b)(6) 2019 due to vertebral compression fractures.During the procedure the surgical tech was trying to mix the vertecem ii mix kit.The t-handle was stuck and never allowed her to mix.It is unknown if there was a surgical delay.There were no adverse consequences to the patient reported.Procedure and patient outcome are unknown.This report is for one (1) vertecem ii mixing kit-sterile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record (dhr) review was conducted: part: 08.702.017s.Lot: 8d60110.Manufacturing site: selzach.Supplier: osartis gmbh.Release to warehouse date: 09.Aug.2018.Expiry date: 31.Oct.2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VERTECEM II MIXING KIT-STERILE
Common Device Name
POLYMETHYLMETHACRYLATE BONE CEMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8546245
Report Number2939274-2019-57623
Device Sequence Number2443153
Product Code NDN
UDI-Device Identifier04260056880759
UDI-Public(01)04260056880759
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K121876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number08.702.017S
Device Catalogue Number08.702.017S
Device Lot Number8D60110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date05/21/2019
Patient Sequence Number1
Patient Age80 YR